Reset AD question
- 12-12-2010, 02:16 PM
- 12-12-2010, 11:06 PM
No clue about the cold hands and feet, that sounds more like a hypothyroidal induced fatigue.
Anyways, I always dose reset ad for 3 months. I'll continue it into the start of my next round of stims. I typically do 3 a day for 3 months. Always works like a charm for me.
- 12-13-2010, 07:22 AM
Well, the cold hands/feet came from stacking alpha T2 with various other thermos. Do you do NO STIMS for the entire 3 months you dose reset ad?
12-13-2010, 11:49 AM
What did you stack alpha t2 with specifically and how long? Interested in your situation man.
12-13-2010, 12:38 PM
12-13-2010, 02:25 PM
Actually, my energy level is fine. I feel completely normal other than the fact that the same diet/cardio 7 days a week hasn't lost me a single pound since I started getting cold hands/feet. But Im not tired out or anything. Ive been off alpha t2 for a few days now and it's slowly getting better. I would imagine it's gonna take a week or two for my body to get its thyroid production back up to a normal level. Just too much of the T2 I think.
I stacked it with a few different thermos, and rotated them, but always kept the T2 the whole time. Went through oxyelite pro with it, leviathan, and lean xtreme. Started out with just 1 cap of alpha in the am for a month or so. Then went to 2 a day for a good while, and then lastly I added in a 3rd, dosing 2 in the am, and one in the afternoon, and it was shortly after that that I started getting cold hands/feet.
I was on it for WAAY longer than I should of been, we'll put it that way, 5 months or so.
12-13-2010, 02:28 PM
12-13-2010, 02:47 PM
I'd rather not open the "diet" can of worms if you don't mind. Suffice to say, I know how to diet properly. I don't believe diet has anything to do with why my hands/feet suddenly became cold, which is what I'm focused on ATM.
12-13-2010, 02:49 PM
12-13-2010, 03:20 PM
I would like to give my body a chance to correct itself first. If stopping all stims with reset ad doesn't clear it up, I will for sure have to go get my levels tested.
12-30-2010, 08:23 PM
12-30-2010, 08:29 PM
i wonder why 1,3 dimethyl would do that to someone if at all?
12-30-2010, 09:27 PM
12-30-2010, 10:22 PM